# SDR ARWA980402

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307GB
- Make and model: Lkheed 1011385115
- Aircraft serial: 193U131
- System (JASC): 3418 · Stall Warning System
- Part: Aoa Sensor
- Part number: 2299006010
- Condition: Malfunctioned
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WINDSHEAR WARNING COMES ON SHORTLY AFTER TAKEOFF AND AT APPROX 1.000 DURING LANDING APPROACH.  REMOVED AND REPLACED AOA SENSORS.  REMOVED AND REPLACED LONGITUDINAL ACCELEROMETERS.  OPS CHECK NORMAL AS PER MM 34-62-00 AND WINDSHEAR 060-4033.  (M)
